# SDR 00FDEA00662

- Difficulty date: September 15, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15QM
- Part serial: 685556
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, X, J
- Precautionary procedure: F, A

## Discrepancy

AT 200 - 300 FT ABOVE GROUND LEVEL NR 2 ENGINE FAILED WITH VIBRATION, NO FIRE IND.  FIRED NR 1 FIRE BOTTLE.  *S/D*  REMOVED AND REPLACED NR 2 ENGINE AND NR 1 FIRE BOTTLE MM 26-21-001-4 & 71-00-000-4-1.  ALSO FEDEX WORK CARDS 70T0002 & 70T0301-02.
